Live Help


Forum Jump
Post New Thread  Reply
Old 22-03-2010, 03:56 PM   #1
Chaos
* Kez *
 
Chaos's Avatar
 
Join Date: Jul 2008
Location: Wigan, UK
I am currently:
Coming off of Mirtazapine

In a good and positive step, two weeks ago, my doctor said that he thought i was well enough to try and come off of my anti depressants. I have been on Mirtazapine for about a year and a half, and it has done me the world of good. At least i have managed to sort out a majority of my head while i have been on it. We have decided to come off of it slowly over 6 weeks, dropping 15mg every two weeks from 45mg.

However, i am 2 weeks in, and suddenly i feel very very tired and down for no reason. I also struggle with this 'loss of reality' feeling and this seems to be effecting me alot more again.

I know i felt really really tired when i first started on this medication, but it is possible i could feel like that again coming off of it? I know he said i might feel a bit worse coming off of them, but i guess i need some reasurrance that things get worse before they get better, right?

Has anybody had any experiences coming off of this drug, good or bad? I'm just glad that it's not giving me the same effects as coming off Effexor. I don't think i will ever touch that drug again, it's pure evil. I actually hallucinated dead bodies in my bed... true story

Sorry, i guess i just need some support coming off of these tablets. I should be proud of myself that the doctor thought i was well enough to come off of them in the first place. </positive moment>



~*~ Proud Cat Owner ~*~


"The smallest feline is a masterpiece." - Leonardo Da Vinci



Chaos is offline   Reply With Quote
4 Hugs Given By :
Old 22-03-2010, 04:08 PM   #2
~Grace~
 
Join Date: Jun 2007

I came off mirtazapine gradually with no problem at all.
I hope it goes well for you xx

~Grace~ is offline   Reply With Quote
Old 22-03-2010, 04:24 PM   #3
Stellata
 
Stellata's Avatar
 
Join Date: Sep 2005

I'm in process of dose reduction. Was on 30mg/day, and have come down to 15mg/day after alternating 30 and 15, as per my doctor's instructions. I'll be on 15 for a while, as I've been taking mirtazapine for nearly 5 years now.

I'll explain my process in more detail later.


Last edited by Stellata : 22-03-2010 at 04:30 PM.
Stellata is offline   Reply With Quote
Old 22-03-2010, 07:09 PM   #4
marc_darkness
 
marc_darkness's Avatar
 
Join Date: Sep 2008
Location: merseyside
I am currently:

I came off mine suddenly which basically made me spaced out for abuot two weeks. I think its pretty normal to be abit down and that when you come off them because your the same when you go on them.
You;ll be ok once its all out your system.



[Three Years free since March 6th 08]

So much has changed...not been on here in ages.




marc_darkness is offline   Reply With Quote
Old 22-03-2010, 07:17 PM   #5
sherlock holmes
Consulting Detective
 
sherlock holmes's Avatar
 
Join Date: Mar 2004

I came down from 45mg too over a couple of weeks and I was fine, cant remember any side effects or withdrawal symptoms.





I'm laughing, I'm crying, Sherlock is dying.
//
it had gotten to the point where it seemed like nothing matters, because i'm not a real person & neither is anyone else.
i would have done anything to feel real again.

Contact the Supporters


sherlock holmes is online now   Reply With Quote
Old 22-03-2010, 07:37 PM   #6
AutumnMoon
Jodie
 
AutumnMoon's Avatar
 
Join Date: Jan 2008
Location: Somerset
I am currently:

I barely remember anything of the few months I was on Mirtazapine, let alone coming off the drug, I was so out of it. Just wanted to offer some support and hope that it goes well for you x Well done, as well!

AutumnMoon is offline   Reply With Quote
Old 23-03-2010, 12:44 PM   #7
Chaos
* Kez *
 
Chaos's Avatar
 
Join Date: Jul 2008
Location: Wigan, UK
I am currently:

Well, i dropped down again to 15mg last night and did not sleep a wink. Not a single minute.

Still feel a bit spaced out today, but i made myself go for a walk and spent some time in the garden which kept my mind busy for a bit. I hope it all gets out of my system soon. I'm going out this weekend to something i have been looking forward to for some time, so i am hoping that i am going to be feeling alright. Thanks for your support everyone x



~*~ Proud Cat Owner ~*~


"The smallest feline is a masterpiece." - Leonardo Da Vinci



Chaos is offline   Reply With Quote
Old 23-03-2010, 12:55 PM   #8
jellytot
Kate
 
jellytot's Avatar
 
Join Date: Sep 2008
Location: Milton Keynes
I am currently:

when i came off it , it made me feel awful like mentally and physically but after a few weeks off it I was fine !





jellytot is offline   Reply With Quote
Old 23-03-2010, 03:00 PM   #9
Stellata
 
Stellata's Avatar
 
Join Date: Sep 2005

Ok. I'm back.

The drop from 30 every day to 30/15 alternately had the most impact. For the first couple of weeks it wasn't so bad. Then I started getting spells of dizziness which became very severe. And occasional 'brain zaps'. I also had headaches, and lost my appetite for a while, same with the next drop.
Dropping down to 15 every day went very smoothly. I feel more in touch with my emotions, but safely. And no real dizziness to speak of.

I've slept fine pretty much all the way through the reduction, and sleep much better on the 15mg, although without the daytime sedation.

If you're interested in the full details, have a read of my Blog. :)

Stellata is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is OFF
Forum Jump


All times are GMT. The time now is 10:08 PM.

Back to top